Propofol Infusion Syndrome
"Propofol Infusion Syndrome" is a descriptor in the National Library of Medicine's controlled vocabulary thesaurus,
MeSH (Medical Subject Headings)
. Descriptors are arranged in a hierarchical structure,
which enables searching at various levels of specificity.
Rare and often fatal drug complication which affects patients undergoing long-term treatment with high doses of PROPOFOL. It is characterized by METABOLIC ACIDOSIS; HYPERLIPIDEMIA; RHABDOMYOLYSIS; cardiovascular CIRCULATORY COLLAPSE; CARDIAC FAILURE; and KIDNEY FAILURE.
|Propofol Infusion Syndrome
- Propofol Infusion Syndrome
- Propofol Infusion Syndromes
- Propofol Syndrome
- Propofol Syndromes
- Propofol-Related Infusion Syndrome
- Propofol Related Infusion Syndrome
- Propofol-Related Infusion Syndromes
Below are MeSH descriptors whose meaning is more general than "Propofol Infusion Syndrome".
Below are MeSH descriptors whose meaning is more specific than "Propofol Infusion Syndrome".
This graph shows the total number of publications written about "Propofol Infusion Syndrome" by people in this website by year, and whether "Propofol Infusion Syndrome" was a major or minor topic of these publications.
To see the data from this visualization as text, click here.